Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

cont. Prozac after bad reaction WHAT FOR? & misc?

Posted by Diane on November 7, 1999, at 12:20:51

According to that "Listening to Prozac" book (page 147 top) I should just cut my dose in half and continue on.

It doesn't make a lick of sense to me. NONE!..... ZERO!

If one has an immediate bad reaction to an AD (like my overwhelming anger/violence with Prozac), what possible benefit can one derive from continuing it .. at half a dose?

I also don't understand all this delay in kick-in stuff either. I felt that 20mg Of Prozac within hours!

Why does it take some ADs weeks to bloom?

What's it DOING during those weeks?

How can it be doing ANY THING GOOD when it's making you HURT/sick with side-effects?!

According to "Listening..." I shouldn't even of had that reaction. That increasing serotonin levels results in a marked decline in hostility and a decrease in the expression of anger.
The author poopoos the whole idea of people becoming angry/violent off of Prozac.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Diane thread:14737